# SDR ASAA2018010423083

- Difficulty date: January 4, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 22,043 hours, 6,446 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100022
- Part serial: 0106W7552
- Condition: Arced
- Location: Cockpit
- Part time: 36,535 hours, 14,605 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE HEATED WINDOW SHORTING OUT WITH VISIBLE ARCING AND DELAMINATION.  ACFT GROUNDED.   REMOVED AND REPLACED THE WINDOW IAW AMM 56-12 11. OPS CHECKED GOOD.
